[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re:Lowering high Bgs

     When faced with high Bgs I try one more bolus; then if there isn't 
significant movement in 2 hours the syringe is used ( of course I check to
see if the pump is delivering to the canula). I rarely shoot or bolus more
than 4 units in one site at one time so this means spreading out the insulin
to lessen possible absorption problems. Rubbing the site after the shot
helps and the most potent variable is exercise. Five minutes of fast in
-place running with my arms flapping in all directions can produce amazing
results. In the worst cases I will use intramuscular shots.
    Though it seems plain and obvious to me I must say that these tactics
often work for me but may not be safe for others.        Peter

>Date: Fri, Sep 12, 2003, 10:22 AM>

> Wednesday I woke up in the 400's.  I did not eat anything because I wanted
> to get it down first.  Took an injection at 6:00am along with changing the
> site.  The rest of the day I just bolused to get it down.  I did not get it
> down until 5:00pm.  Once I go over 250 I find I am fighting the high all
> day.  That is the reason for the injection.  I really don't understand why
> an injection would work quicker than a bolus but it usually does.
> Thank you to all that gave me suggestions on other ways to do this.
> Ginny Mingolla
for HELP or to subscribe/unsubscribe, contact: